# SDR AALA201808159026

- Difficulty date: August 6, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT +Y765 BETWEEN FRAMES 66 TO 70.   REPLACED THE FLOOR SUPPORT SRM A319 51-72-11 AND DRAWING D53472780.
